I saw a report yesterday (thanks Facebook friends) stating that Hylands Teething tablets are being recalled due to varying amounts of belladona in the pills. One of the possible side affects of this is seizures. Although, I believe when we have used the tablets we did so in accordance to the instruction, it is something that I am going to bring up at our next epileptologist appointment. Since we still do not have an answer for the girls epilepsy, I want to investigate every possible angle I can. Unfortunately I did not keep records of when the girls had the drop attacks and anything they may have eaten, drank or ingested prior to the seizures.
The reality is that this probably does not have a link to what we are dealing with, but everything is worth looking into. Seriously though, how awesome would it be if that is what was causing the seizures? Well, maybe awesome isn't the right word, but it would be an answer!
You can read more information about the recall here.